| Model Number |
NR400Z |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
Event or Problem Description
It was reported to aesculap inc.That a as columbus rev fem.Spacer dist.F6 5mm (part# nr400z) was implanted on (b)(6) 2021.According to the complaint description, a surgery to replace the polyethylene component(s) had been planned.Debridement of scarring on the right knee would also be performed.The patient experienced decreased range of motion in the right knee and pain.The polyethylene replacement would likely be smaller in size.The procedure was planned for (b)(6) 2025.The adverse event is filed under aic reference (b)(4).Associated medwatch reports: 3005673311-2025-00010.3005673311-2025-00011.3005673311-2025-00012.3005673311-2025-00013.3005673311-2025-00015.3005673311-2025-00016.3005673311-2025-00017.3005673311-2025-00018.
Additional Manufacturer Narrative
Corrected information: a2 patient age.Additional information: a3a patient sex.Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.